# SDR 08FDEA00055

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N60081
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 642AB HAS CORROSION ON LOWER SURFACE. REMOVED CORROSION ON PANEL 642AB IAW SRM 57-20-01, FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, FIG 201, DETAIL I, SECTION AA, NOTE B.  REPLACED ACCESS PANEL IAW AMM 28-11-01.
